# SDR S9BA20080004

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: C6W15002728
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, LT WING, LT AND RT NACELLE SKINS CORRODED.  REMOVED AND REPLACED NACELLE SKINS AND SPLICED SKINS IAW RD6-54-004 AND AC 43-13, PARA 4-57.
